# SDR A6WA2018040645751

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 32,615 hours, 31,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR FOUND CRACKED IN THE LOWER VERTICAL STIFFENER.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-42-06, AND 51-42-13.
